# SDR E27R1730A

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: General aviation
- Aircraft: N441SB
- Make and model: Cessna 441
- Aircraft serial: 4410301
- Aircraft time: 4,700 hours
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torque Sensor
- Part number: 31017262
- Part serial: P4411
- Condition: Out Of Position
- Location: Engine
- Part time: 4,700 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: E, A

## Discrepancy

TORQUE SENSOR MATCHED CAM TENSION NUT FOUND TO BE LOOSE CAUSING LOSS OF FUEL PUMP DRIVE AND IN-FLIGHT FLAME OUT.  ENGINE TIMES ARE APPROX.
